# SDR DALA2023021001062

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 FOUND FUSELAGE FRAME WEB CORROSION AT STA 1109 AND S-4L LOWER,REFER TO CPCP TASK 53-692-00. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER 605150-14 (2617926)
